# SDR SWIA200922507

- Difficulty date: August 28, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 14,662 hours, 11,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT NR 1 INOP.  (FLT 6518)  RELAMPED EMERGENCY LIGHT.
